# SDR DALA2024072307431

- Difficulty date: July 23, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 93,449 hours, 37,868 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 685 DURING APPROACH WE RECEIVED A GEAR DOOR EICAS MSG RT GEAR DOOR NOT CLOSED. CORRECTIVE ACTION: T/S -R/R DOOR SAFTEY VALVE AND RELEASE INTERLOCK ACTUATOR REF B757 AMM 32-35-SYS TEST OK-GEAR DOOR OP NML WITH GEAR HANDLE AND MANUALLY OPENING/CLOSING. (5896642)
